# SDR SWAA2023053153315

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 49,354 hours, 29,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT ENTRY EMERGENCY SLIDE MANUAL INFLATION HANDLE COVER OUT OF POSITION<[01] RE-SECURED AFT ENTRY SLIDE MANUAL HANDLE COVER PER SIP
